# SDR SWAA2025120943186

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 43,854 hours, 20,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CLOSING ASSIST HANDLE BROKEN.,   REPLACED HANDLE NUT IN REF W/ MM 52-41-31.
